RAIRO-Theor. Inf. Appl.
Volume 48, Number 4, October-December 2014Special issue in the honor of the 14th "Journées Montoises d'Informatique Théorique". II.
|Page(s)||467 - 478|
|Published online||31 July 2014|
Christian-Albrechts-Universität zu Kiel, Institut für Informatik,
2 Department of Mathematics and Statistics, University of Turku, 20014 Turku, Finland
Received: 14 March 2014
Accepted: 19 March 2014
A k-abelian cube is a word uvw, where the factors u, v, and w are either pairwise equal, or have the same multiplicities for every one of their factors of length at most k. Previously it has been shown that k-abelian cubes are avoidable over a binary alphabet for k ≥ 8. Here it is proved that this holds for k ≥ 5.
Mathematics Subject Classification: 68Q70 / 68R15
Key words: Combinatorics on words / k-abelian equivalence / repetition-freeness / cube-freeness
© EDP Sciences 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.